Journal cover image

Browse issues


Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Wireless and Mobile Computing

2015 Vol. 8 No. 3

 

PagesTitle and authors
213-220End-to-end throughput capacity in multi-hop wireless networks
Jalaa Hoblos; Hassan Peyravi
DOI: 10.1504/IJWMC.2015.069386

221-228Topology algorithm based on link maintenance time for mobile ad hoc using directional antennas
Jin-Fu Lin; Peng Bai; Jian-Xun Wang; Ying Wang; Tao Wang
DOI: 10.1504/IJWMC.2015.069392

229-235Evolutionary algorithm for self-exciting threshold autoregressive model
Jian Hua Gao; Yuan Xiang Li; Hua Jiang; Wen Yong Dong
DOI: 10.1504/IJWMC.2015.069389

236-248Latency-aware publish/subscribe systems on MANET
Imene Lahyani; Mohamed Jmaiel; Khalil Drira; Christophe Chassot
DOI: 10.1504/IJWMC.2015.069404

249-255An empirical comparison of incremental linear feature extraction methods
Xue-Qiang Zeng; Guo-Zheng Li; Hua-Xing Zou; Qian-Sheng Chen
DOI: 10.1504/IJWMC.2015.069387

256-261Motion estimation and spatial-temporal filter-based infrared small target detection algorithm
Zhonghua Wang; Yuan Liao; Qingping Liu; Chunyong Li
DOI: 10.1504/IJWMC.2015.069388

262-270Multi-objective optimisation for taxi ridesharing route based on non-dominated sorting genetic algorithm
Qing Ye; Changxi Ma; Ruichun He; Qiang Xiao; Wei Zhang
DOI: 10.1504/IJWMC.2015.069409

271-276Adaptive bat algorithm for coverage of wireless sensor network
Xingjuan Cai; Lei Wang; Qi Kang; Qidi Wu
DOI: 10.1504/IJWMC.2015.069411

277-284Study on straightness error evaluation of spatial lines based on a hybrid ant colony algorithm
Ke Zhang; Xiangsheng Kong; Jianping Luo; Shengze Wang
DOI: 10.1504/IJWMC.2015.069390

285-293Coverage path planning for UAVs in unknown directional regions
Xiaoliang Wang; Deshi Li
DOI: 10.1504/IJWMC.2015.069396

294-300Prediction of heating parameters based on support vector machine
Wang Meiping; Tian Qi
DOI: 10.1504/IJWMC.2015.069391

301-308An evolutionary algorithm based on Reed-Muller partition tree model
Jixiang Zhu; Tiefei Zhang
DOI: 10.1504/IJWMC.2015.069393